# SDR REXA2021082500641

- Difficulty date: August 12, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370953
- Condition: Corroded
- Location: Bs 942 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 942.00 CORRODED BETWEEN STGR 26R AND 25R. - PERFORMED LEAK CHECK IAW CRJ 900 AMM 21-23-00-790-801(A01) LEAK CHECK GOOD AT THIS TIME.
